# SDR 2003F00307

- Difficulty date: April 29, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- System (JASC): 2760 · Drag Control System
- Part: Potentiometer
- Part number: F78EC103M
- Condition: Failed
- Location: Speed Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING PREFLIGHT CHECKLIST, THE CREW NOTICED THE AOA INDICATOR WAS INDICATION 'INOP' ANOTHER AIRCRAFT WAS UTILIZED FOR THE TRIP.  THE RIGHT SPEED BRAKE POSITION SENSOR VOLTAGE WAS TOO HIGH.  POSITION SENSOR VOLTAGE WAS ADJUSTED PER MM TO PROPER SPECS.  OPERATION AS NORMAL.  (M)
